Zur Methode der willkürlichen Funktionen.

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 45, Issue: 3, page 585-589
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "Zur Methode der willkürlichen Funktionen.." Matematiceskij sbornik 45.3 585-589. <http://eudml.org/doc/65000>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
keywords = {Probability theory, mathematical statistics},
language = {ger},
number = {3},
pages = {585-589},
publisher = {Tipogr. Lissnera i Sobko},
title = {Zur Methode der willkürlichen Funktionen.},
url = {http://eudml.org/doc/65000},
volume = {45},

AU - Хинчин, А.Я.
TI - Zur Methode der willkürlichen Funktionen.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 3
SP - 585
EP - 589
LA - ger
KW - Probability theory, mathematical statistics
UR - http://eudml.org/doc/65000
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.